Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 5, NWS Mobile, AL

January 16, 2016

NWS Mobile, AL issued this small craft advisory at Jan 16, 2016, 4:03 AM CST. It took effect at Jan 16, 2016, 9:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2016, 4:03 AM CST (10:03 UTC)
In effect from
Jan 16, 2016, 9:00 PM CST
Expired
Jan 17, 2016, 11:47 AM CST
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

703 
WHUS74 KMOB 161003
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
403 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO NOON CST SUNDAY...

.A FAST MOVING AREA OF LOW PRESSURE WILL BRING HIGH WINDS AND SEAS TO
THE MARINE AREA TONIGHT INTO SUNDAY MORNING.

GMZ650-655-670-675-161900-
/O.NEW.KMOB.SC.Y.0005.160117T0300Z-160117T0600Z/
/O.NEW.KMOB.GL.W.0001.160117T0600Z-160117T1400Z/
/O.NEW.KMOB.SC.Y.0006.160117T1400Z-160117T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
403 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO NOON CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT
CST TONIGHT. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN
ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 AM TO NOON
CST SUNDAY. 

* WINDS...INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE.

* WAVES/SEAS...3 FEET NEARSHORE TO 6 TO 9 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER
EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-161900-
/O.NEW.KMOB.SC.Y.0005.160117T0600Z-160117T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
403 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
SUNDAY. 

* WINDS...AROUND 20 KNOTS AND GUSTY.

* WAVES/SEAS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
440 
WHUS74 KMOB 161831
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1231 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT CST TONIGHT... 
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST
SUNDAY...

.A FAST MOVING AREA OF LOW PRESSURE WILL MOVE EAST JUST TO THE 
SOUTH OF THE MARINE AREA TONIGHT...BRINGING HIGH WINDS AND SEAS
TO THE COASTAL WATERS TONIGHT INTO SUNDAY MORNING.

GMZ650-655-670-675-170245-
/O.CON.KMOB.SC.Y.0005.160117T0300Z-160117T0600Z/
/O.CON.KMOB.GL.W.0001.160117T0600Z-160117T1400Z/
/O.CON.KMOB.SC.Y.0006.160117T1400Z-160117T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1231 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT CST TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST
SUNDAY...

* WINDS...INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 
  GALE FORCE. 

* WAVES/SEAS...3 TO 6 FEET NEARSHORE UP TO 6 TO 9 FEET WELL
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR 
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-170245-
/O.CON.KMOB.SC.Y.0005.160117T0600Z-160117T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1231 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SUNDAY...

* WINDS...AROUND 20 KNOTS AND WITH HIGHER GUSTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
512 
WHUS74 KMOB 170244
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
844 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST
SUNDAY...

.A FAST MOVING AREA OF LOW PRESSURE WILL PASS SOUTH OF THE MARINE
AREA TONIGHT...BRINGING HIGH WINDS AND SEAS TO THE COASTAL WATERS
TONIGHT INTO SUNDAY MORNING.

GMZ650-655-670-675-171045-
/O.CON.KMOB.SC.Y.0005.160117T0300Z-160117T0600Z/
/O.CON.KMOB.GL.W.0001.160117T0600Z-160117T1400Z/
/O.CON.KMOB.SC.Y.0006.160117T1400Z-160117T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
844 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO NOON CST
SUNDAY...

* WINDS...INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 
  GALE FORCE. 

* WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEARSHORE AND 7 TO 10 FEET
  WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-171045-
/O.CON.KMOB.SC.Y.0005.160117T0600Z-160117T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
844 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SUNDAY...

* WINDS...AROUND 20 KNOTS AND WITH HIGHER GUSTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
031 
WHUS74 KMOB 171035
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
435 AM CST SUN JAN 17 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO NOON CST
THIS MORNING...

.HIGH WINDS AND SEAS WILL SLOWLY DECREASE THIS MORNING AS THE LOW
PRESSURE MOVES EAST OF THE AREA.

GMZ650-655-670-675-171800-
/O.EXT.KMOB.GL.W.0001.000000T0000Z-160117T1500Z/
/O.EXT.KMOB.SC.Y.0006.160117T1500Z-160117T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
435 AM CST SUN JAN 17 2016

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
NOON CST TODAY...

* WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...4 TO 7 FEET NEARSHORE AND 7 TO 10 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-171800-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-160117T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
435 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...AROUND 20 KNOTS AND WITH HIGHER GUSTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
599 
WHUS74 KMOB 171522 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
922 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

.HIGH WINDS AND SEAS WILL SLOWLY DECREASE THIS MORNING AS THE LOW
PRESSURE MOVES EAST OF THE AREA.

GMZ650-655-670-675-171800-
/O.EXP.KMOB.GL.W.0001.000000T0000Z-160117T1500Z/
/O.CON.KMOB.SC.Y.0006.000000T0000Z-160117T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
922 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING HAS EXPIRED...

* WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...4 TO 7 FEET NEARSHORE AND 7 TO 10 FEET WELL 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-171800-
/O.CON.KMOB.SC.Y.0005.000000T0000Z-160117T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
922 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...AROUND 20 KNOTS AND WITH HIGHER GUSTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
842 
WHUS74 KMOB 171747 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1147 AM CST SUN JAN 17 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 
6 PM CST THIS EVENING...

.NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH TONIGHT.

GMZ670-675-180000-
/O.CAN.KMOB.SC.Y.0006.000000T0000Z-160117T1800Z/
/O.NEW.KMOB.SC.Y.0007.160117T1800Z-160118T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1147 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...6 TO 8 FEET WELL OFFSHORE SUBSIDING TO 4 TO 6 FEET
  LATE IN THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-171900-
/O.CAN.KMOB.SC.Y.0005.000000T0000Z-160117T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1147 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH TONIGHT. 

$$

GMZ650-655-171900-
/O.CAN.KMOB.SC.Y.0006.000000T0000Z-160117T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1147 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHERLY WINDS WILL GRADUALLY DIMINISH THROUGH TONIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 11:26 PM CST, 4 hours 37 minutes earlier.

Area forecast discussion, Jan 15, 11:26 PM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1126 PM CST FRI JAN 15 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
06Z ISSUANCE...SOME AREAS ALONG AND SOUTHEAST OF INTERSTATE 65 HAVE
DROPPED TO LIFR OR LOWER LEVELS. AM EXPECTING THE LOWER CIGS/VISBYS
TO FILL IN...WITH DRIER AIR TO THE NORTHWEST HELPING TO LIMIT THE
CIG/VISBYS DROP. AFTER SUNRISE...MORE DRIER AIR MOVING IN FROM THE
NORTHWEST ALONG WITH DAYTIME HEATING WILL QUICKLY ERODE THE LOWER
CLOUDS/FOG OVER THE AREA...BUT AS A SECOND FRONT MOVES ACROSS THE
AREA TONIGHT...AM EXPECTING TO DROP TO IFR OR LOWER LEVELS AGAIN
TONIGHT.

/16

&&

.PREV DISCUSSION... /ISSUED 948 PM CST FRI JAN 15 2016/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...VISIBILITIES ALONG AND SOUTHEAST OF I65 HAVE STARTED
DROPPING. GUIDANCE CONTINUES TO FOCUS ON THESE AREA DROPPING...SO
HAVE ISSUED A DENSE FOG ADVISORY. A COMBINATION OF DRIER AIR MOVING
IN FROM THE NORTHWEST AND DAYTIME HEATING WILL MIX OUT THE FOG AFTER
SUNRISE.

/16

PREV DISCUSSION... /ISSUED 529 PM CST FRI JAN 15 2016/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
00Z ISSUANCE...FOR THIS ISSUANCE...TIMING AND COVERAGE OF RETURN OF
IFR OR LOWER CIGS/VISBYS TONIGHT. THE PATCH OF LOW END MVFR LEVEL
STRATUS THAT HAS BEEN HANGING TOUGH OVER THE NORTHEASTERN PORTION OF
THE FA CONTINUES TO MIX OUT AND MOVE EAST OF THE AREA. MODEL
PHYSICALS AND HALF THE STATISTICAL GUIDANCE IN PRETTY GOOD AGREEMENT
THAT THE MAJORITY OF THE FA WILL SEE DROPS OVERNIGHT TONIGHT...WITH
CLEAR SKIES AND MOISTURE STILL IN PLACE OVER THE AREA. GUIDANCE IS
ADVERTISING AFTER 06Z...THOUGH...SO HAVE PUSHED BACK THE DROPS TILL
AFTER MIDNIGHT TONIGHT. WITH A DRIER NORTHERLY PUSH MOVING OVER THE
AREA SATURDAY...AM EXPECTING THE STRATUS TO ERODE FROM THE
NORTHWEST...WITH NEAR COASTAL AREAS SEEING THE LAST OF THE STRATUS
TO MIX OUT.

/16

PREV DISCUSSION... /ISSUED 326 PM CST FRI JAN 15 2016/

AREAS OF DENSE FOG POSSIBLE TONIGHT...

NEAR TERM /NOW THROUGH SATURDAY/...QUIET TONIGHT BUT TOMORROW
AFTERNOON IS A PERIOD OF TRANSITION. THIS MORNING'S DEEPLY-REFLECTED
WAVE AND ASSOCIATED SFC LOW PRESSURE HAVE SINCE MOVED WELL EAST. IN
FACT...SFC WINDS HAVE ALREADY TURNED SW AND A NICE LINE OF LOW LEVEL
CLOUD EROSION IS CURRENTLY OBSERVED TO BE MOVING ACROSS THE SW AL/SE
REGION. AFTER MID-EVENING...SFC WINDS BECOME MORE NW IN RESPONSE TO
A WEAK PRES TROF MOVING THROUGH THE REGION. OVERNIGHT LOWS WILL BE
COOL. MOSTLY RANGING FROM THE LOWER 40S INLAND TO THE MID 40S ALONG
THE COAST. LINGERING CLOUDS EARLY...FOLLOWED BY AREAS OF DENSE FOG
LATER WILL HAMPER MAXIMUM POTENTIAL OF LONGWAVE RADIATIONAL COOLING
PROCESS. A DENSE FOG ADVISORY MAY LATER BE REQUIRED. SATURDAY BEGINS
WITH DENSE FOG LINGERING THROUGH LATE MORNING. AFTER THE FOG BURNS
OFF...CLOUDS WILL QUICKLY OVERSPREAD AND THICKEN OVER THE REGION
FROM THE SW. SFC WINDS PICK UP AND BLOW FROM THE NE...HENCE
ACCELERATING DOWN-GRADIENT INTO THE UPSTREAM DEVELOPING SFC LOW BY
DARK. RAIN CHANCES RAMP UP QUICKLY AFTER DARK. /23 JMM

SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...A LONGWAVE TROF
OVER THE CENTRAL STATES ADVANCES INTO THE EASTERN STATES THROUGH
SUNDAY...WITH AN EMBEDDED SHORTWAVE SYSTEM MEANWHILE ADVANCING ACROSS
THE SOUTHEAST STATES SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING. A
SURFACE LOW...ASSOCIATED WITH THE EMBEDDED SHORTWAVE...MOVES FROM
WELL SOUTH OF LOUISIANA AND NEARLY OVER THE CENTRAL GULF SATURDAY
EVENING QUICKLY TO THE NORTHEAST GULF LATER SATURDAY NIGHT BEFORE
CONTINUING INTO THE WESTERN ATLANTIC ON SUNDAY.  A NORTHERLY SURFACE
FLOW CONTINUES OVER THE FORECAST AREA WHILE THIS SYSTEM PASSES TO THE
SOUTH AND WITH A STABLE...OVERRUNNING FLOW OVER THE AREA...WILL JUST
HAVE A COLD RAIN SHIFTING QUICKLY ACROSS THE AREA SATURDAY NIGHT.
DRY CONDITIONS FOLLOW FOR SUNDAY AS VERY DRY DEEP LAYER AIR FLOWS
INTO THE REGION...WITH PRECIPITABLE WATER VALUES NEAR 0.25 INCHES.
THE LONGWAVE TROF SLOWLY SHIFTS INTO THE WESTERN ATLANTIC THROUGH THE
REMAINDER OF THE PERIOD WHILE A SURFACE HIGH BUILDS FROM THE PLAINS
INTO THE EASTERN STATES. DRY CONDITIONS CONTINUE FOR SUNDAY NIGHT
THROUGH MONDAY NIGHT AS DRY DEEP LAYER AIR REMAINS IN PLACE OVER THE
REGION. LOWS SATURDAY NIGHT WILL RANGE FROM THE MID/UPPER 30S INLAND
TO THE LOWER/MID 40S NEAR THE COAST. OVERNIGHT LOWS THEN TREND COLDER
WITH LOWS MONDAY NIGHT RANGING FROM THE MID 20S WELL INLAND TO THE
LOWER 30S AT THE COAST. HIGHS ON SUNDAY RANGE FROM THE LOWER 50S
INLAND TO THE UPPER 50S AT THE COAST...THEN FOR MONDAY HIGHS RANGE
FROM THE UPPER 40S WELL INLAND TO THE LOWER 50S AT THE COAST. /29

LONG TERM /TUESDAY THROUGH FRIDAY/...A SHORTWAVE MOVES ACROSS THE
SOUTHEAST STATES TUESDAY NIGHT INTO WEDNESDAY MORNING IN AN OTHERWISE
ZONAL FLOW ALOFT.  A SURFACE RIDGE OVER THE REGION SHIFTS EASTWARD
ON TUESDAY ALLOWING FOR A RETURN FLOW TO ENSUE. THERE IS A FAIR
AMOUNT OF DISAGREEMENT IN THE GUIDANCE...BUT THERE IS THE POTENTIAL
FOR A SURFACE LOW TO DEVELOP WITH THE SHORTWAVE SYSTEM AND PASS
NORTH OF THE AREA ON WEDNESDAY...WHICH IN TURN MANY BRING A WEAK
TRAILING COLD FRONT THROUGH THE FORECAST AREA WEDNESDAY NIGHT.  A
MODEST DEEP LAYER MOISTURE RETURN DEVELOPS AHEAD OF THE POSSIBLE FRONT
AND HAVE KEPT SLIGHT CHANCE POPS IN FOR WEDNESDAY NIGHT.  AN UPPER
TROF MEANWHILE ADVANCES ACROSS THE CENTRAL STATES AND INTO THE
EASTERN STATES THROUGH FRIDAY...WITH AN ASSOCIATED SURFACE LOW
EXPECTED TO MOVE FROM THE SOUTHERN PLAINS TO ACROSS THE NORTHERN
GULF. WILL HAVE SLIGHT CHANCE TO CHANCE POPS FOR THURSDAY...TRENDING
TO CHANCE POPS ACROSS THE AREA FOR THURSDAY NIGHT AND FRIDAY.

HIGHS ON TUESDAY WILL RANGE FROM AROUND 50 INLAND TO THE LOWER 50S
CLOSER TO THE COAST...THEN TRENDING WARMER WITH HIGHS GENERALLY
RANGING FROM THE UPPER 50S TO LOWER 60S. LOWS TUESDAY NIGHT RANGE
FROM THE LOWER 30S INLAND TO AROUND 40 AT THE COAST...THEN TREND
WARMER TO RANGE FROM THE LOWER 40S INLAND TO THE UPPER 40S AT THE
COAST FOR THE REMAINDER OF THE PERIOD. /29

MARINE...ALL EYES ON THIS SECOND LOW PRESSURE SYSTEM TOMORROW
NIGHT WHOSE IMPACTS WILL LIKELY BE SUSTAINED WINDS NEAR 25 KNOTS AND
WITH FREQUENT GUSTS TO GALE FORCE. FOR NOW...HAVE DECIDED TO HOLD
WITH HIGH END SCA BUT THIS MAY BE BUMPED UP IF NEXT PACKAGE SUPPORTS
THIS. SO WINDS PICK UP QUICKLY TOMORROW EVENING AND PEAK OUT FROM 06-
12 UTC TOMORROW NIGHT AND ARE ON THE DECREASE MOST OF THE DAY
SUNDAY. SEA HEIGHTS BUILD TO 3 TO 5 FEET NEARSHORE TO 5 TO 8 FEET
OFFSHORE BY SUNRISE SUNDAY...AND THEN DECREASE SLOWLY AS SWELL
PROGRESSIVELY MOVING FROM NW TO SE THROUGHOUT THE DAY. THE SFC LOW
IS QUICK AND HARD HITTING. OFFSHORE FLOW THEN PERSISTS THROUGH MID-
WEEK WITH NO HAZARDS. SFC WINDS BECOME SELY THEREAFTER. /23 JMM

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 8 AM CST SATURDAY FOR ALZ055>060-
     261>266.

FL...DENSE FOG ADVISORY UNTIL 8 AM CST SATURDAY FOR FLZ201>206.

MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 8 AM CST SATURDAY FOR GMZ633.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Jan 15, 6:37 AM CST, 21 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
637 AM CST FRI JAN 15 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-161245-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
637 AM CST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-161245-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
637 AM CST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH EARLY
THIS EVENING DUE TO HIGH WINDS AND SEAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT LOW PRESSURE SYSTEM PASSES ACROSS THE CENTRAL GULF
SATURDAY NIGHT. IN ITS WAKE...A MODERATE TO STRONG OFFSHORE WIND FLOW
SETS UP LATE IN THE WEEKEND. AS A RESULT...A SMALL CRAFT ADVISORY
MAY BE REQUIRED SATURDAY NIGHT INTO SUNDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 9:46 PM CSTDense Fog AdvisoryMOBBaldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 2 more11 hr
Jan 16, 4:03 AM CSTGale WarningMOB29 hr
Jan 16, 4:03 AM CSTSmall Craft AdvisoryMOB32 hr

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.